# SDR SWAA2022031007404

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 47,385 hours, 28,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tail Cone
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 FLAP TRACK FAIRING TAIL CONE HAS AREA OF DELAMINATION ON UPPER SURFACE / #8 FLAP TRACK FAIRING TAIL CONE WITH AREA OF DELAMINATION ON UPPER SURFACE WAS REPAIRED IAW SRM 51-70-05-2R-2; SRM 51-70-05-2R-11.
